Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 2

 
   

An Analytical Approach to Time-Fractional Harry Dym Equation

PP: 409-412
doi:10.18576/amis/100204
Author(s)
Olaniyi Samuel Iyiola, Yaé Ulrich Gaba,
Abstract
In this paper, we consider the time-fractional Harry Dym equation. An analytical solution is obtained in series form using q-Homotopy Analysis Method (q-HAM). The presence of the auxiliary parameter h and the fraction-factor in this method gives it an edge over other existing analytical methods for non-linear differential equations. Comparisons are made with several other analytical methods. Our error analysis shows that the analytical solution converges very rapidly to the exact solution. Numerical results are obtained using Mathematica 9 and MATLAB R2012b.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved